Hi, thanks for posting your concern in HCM. It is good that you have lost weight by dietary modification and exercise. This will help you to keep your BP and blood sugar level under control. Regarding the problems and medication you stated, methyldopa may affect your sugar control. But, sugar levels do fluctuate in different hours of the day and in different days and till it is within the normal range you need not worry. Be alert of the warning signs of hypoglycemia which include sweating, dizziness etc and even causes hypoglycemic coma. It will be very premature to incriminate methyldopa for fluctuating sugar levels. You can have your fasting plsma glucose levels checked regularly to rule out any rise or fall beyond the normal range. Regarding the muscular problem, it may also be another side effect of methyldopa. Methyldopa has many side effects including headache, dizziness, light-headednes, myalgia, restless leg syndrome etc. I would suggest you to have a complete blood count, fasting plasma glucose, HBA1c, fasting lipid profile and TSH done and check your BP twice daily and make a chart. In case the problem persists or there is any abnormal finding in the investigations, your medication may need modification with inclusion of antihypertensives of other category (e.g ACE inhibitors or ARBs). You may also have a vitamine supplement rich in antioxidant. Please consult your local physician or write back to us with the above investigation reports for further management.